Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. M. Berthier
Title: Spectral theory and wave operators for the Schrödinger equation
Additional book information: Research Notes in Mathematics, Vol. 71, Pitman Advanced Publishing Program, Boston, London, and Melbourne, 1982, 306 pp., $24.95. ISBN 0-2730-8562-X.

References [Enhancements On Off] (What's this?)

  • 1. John von Neumann, Mathematical foundations of quantum mechanics, Princeton University Press, Princeton, 1955. Translated by Robert T. Beyer. MR 0066944
  • 2. P. A. M. Dirac, The Principles of Quantum Mechanics, Oxford, at the Clarendon Press, 1947. 3d ed. MR 0023198
  • 3. Werner O. Amrein, Josef M. Jauch, and Kalyan B. Sinha, Scattering theory in quantum mechanics, W. A. Benjamin, Inc., Reading, Mass.-London-Amsterdam, 1977. Physical principles and mathematical methods; Lecture Notes and Supplements in Physics, No. 16. MR 0495999
  • 4. W. O. Amrein, Non-relativistic quantum dynamics, Math. Physics Stud., Vol. 2, Reidel, Dordrecht, Holland, 1981.
  • 5. Barry Simon, Quantum mechanics for Hamiltonians defined as quadratic forms, Princeton University Press, Princeton, N. J., 1971. Princeton Series in Physics. MR 0455975
  • 6. Barry Simon, Functional integration and quantum physics, Pure and Applied Mathematics, vol. 86, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1979. MR 544188
  • 7. James Glimm and Arthur Jaffe, Quantum physics, Springer-Verlag, New York-Berlin, 1981. A functional integral point of view. MR 628000
  • 8. Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959

Review Information:

Reviewer: Lawrence E. Thomas
Journal: Bull. Amer. Math. Soc. 9 (1983), 372-375
DOI: https://doi.org/10.1090/S0273-0979-1983-15216-3